# SDR SWAA2025032496586

- Difficulty date: February 16, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT LENS LAVATORY A AT FWD GALLEY AREA (1 EA) 2025-136886 <[01]. REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY A AT FWD GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-801; STEP 2.C.(4).; [02] TASK COMPLETED.
